# SDR CALA2020020200280

- Difficulty date: January 26, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323056520019
- Condition: Not Reported
- Location: Frame 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CLEAT AT FR 3 STR 39R-40R IAW A320 SRM 51-7 2-11-911-001-A PARA 2 (D) -  REMOVED AND REPLACED CLEAT AT FR 3 STR 39R-40R IAW A320 SRM 51-7 2-11-911-001-A PG 2 (D)-
